• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8430
School of Mathematics
  Title:   Automorphism groups of finite p-groups of coclass 2
  Author(s):  A. R. Jamali (Joint with S. Fouladi and R. Orfi)
  Status:   Published
  Journal: J. Group Theory
  Vol.:  10
  Year:  2007
  Pages:   437 - 440
  Supported by:  IPM
  Abstract:
It is shown that if G is a finite p-group of coclass 2, then the order of G divides the order of automorphism group of G.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right